MathSciNet Relay Station
MathSciNet bibliographic data
MR203967 (34 #3814) 65.99
Pereyra, Victor On improving an approximate solution of a functional equation by deferred corrections. Numer. Math. 8 1966 376–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement